Facebook Pixel
EmpowHER Guest
Q: 

hi, I had unprotected sex 3 days to my period and I took postinor 2 immediately after the intercourse. its 3 days due now, no period yet. I only see little blood stains. am scared, am I really pregnant?

By Anonymous October 3, 2015 - 2:29pm
 
Rate This

Add a Comment1 Comments

Guide

Hello and thank you for choosing EmpowHer,
Postinor 2 contains hormones which can disrupt your regular cycle. You may experience some light bleeding. But your regular period will probably not return to normal until next month. As long as you took the pill correctly it will be effective. Be sure to read the instructions and side effects!
Faith

October 3, 2015 - 4:54pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!